# SDR USAA010698

- Difficulty date: May 16, 2001
- Submitted: July 16, 2001
- Operation: Air carrier
- Aircraft: N586US
- Make and model: Boeing 737301
- Aircraft serial: 23931
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Part time: 43,712 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND ANGLE PLATE ATTACH 2 INCHES BY 6 INCH, BETWEEN 767 AND 793 FORWARD SIDE OF AFT CARGO DOOR OPEN.  CORROSION LEVEL 1, TASK C53-208-01.  CLEANED CORROSION FROM ANGLE AND REPAIRED ANGLE PLATE PER SRM 51-21-21.  (M)
